Previous |  Up |  Next


Title: The indexed open covering theorem (English)
Author: Kulpa, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 34
Issue: 2
Year: 1993
Pages: 75-82
Category: math
MSC: 54B10
MSC: 54C99
MSC: 54D99
MSC: 54H25
idZBL: Zbl 0804.54012
idMR: MR1282970
Date available: 2012-10-05T23:55:55Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_034-1993-2_12.pdf 418.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo